# SDR DALA2015032402325

- Difficulty date: March 23, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOLE COUNTERSINKS AND FAYING SURFACE AT LT FUEL TANK ACCESS PANEL 1307C.  CORROSION FOUND TO BE OUT OF LIMITS.  ACCESS PLATE WAS REPLACED AND WILL BE INSTALLED UNDER CARD 2800-0120.
